# SDR FDEA201107192785

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E TELESCOPIC DUCT DOOR CUTOUT CORNER FOUND CRACKED.  REPAIRED IAW SRM 57-40-01 FIG 202, REV 46.  REPAIR 10.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
